# SDR YENA20150214019

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 59,246 hours, 22,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND CABIN EMERGENCY LIGHT ROWS 5, 15, 23L INOPERATIVE.  R & R WALL TO SEAT HARNESS IAW AMM 33-51-19.  TESTING OF CABIN EMERGENCY LIGHT CHECK GOOD IAW 33-51-60.
